# SDR REXA2012122201815

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 18,652 hours, 16,040 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ON FLIGHT 4232 FROM DTW ONE SECOND AFTER THE GEAR COMMANDED UP, THE MASTER WARNING FOR GEAR DISAGREE AND NOSE DOOR OPEN CAME ON.  QRH COMPLETED GEAR OPERATED NORMALLY DOWN.  THE CREW PERFORMED AN AIR RETURN TO DTW.  REMOVED AND REPLACED NLG SNSR HARNESS ASSY. P/N:300874-0205 (ON), COMPLETED PA 05-018J SCENARIO NR 1, COMPLETED GEAR SWINGS & OPS CHECK'S.  ALL CHECKS GOOD AT THIS TIME.  REMOVED NLG W/W NR 2 EXTENDED HARNESS, P/N OFF 17300-205 S/N OFF: 5-1082, IAW CRJ200 AMM 32-61-25.
